| Catalog Number |
LITNG12HTORQ115 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the superficial femoral vein using a indigo system aspiration catheter 12 (cat12).After removing the cat12 from its packaging before use, the physician found a fracture mid-shaft.However, the physician did not have a replacement cat12 and decided to use the damaged cat12 in the procedure.It was reported that the physician gently held the fractured part of the cat12 with gauze during use.The procedure was completed successfully using the cat12.There was no report of any adverse effect to the patient.
Additional Manufacturer Narrative
Please note that the following section is being updated based on additional information provided by a penumbra distributor on 29 march 24.1.Section e.Box 1.Initial reporter name and address h3 other text : placeholder.